I have been taking birth control for 3 months then stopped for about two weeks amd started the mid of jan. now and I started to get this brown discharge last week on monday stopped for three days, then started a new pack monday afternoon but started again this monday. It isn't a lot just enough to stain my undies. I take my birth control every day at the same time so I'm not sure what's going on. Should it go back to normal soon. It is a real hassel having two be spotting or discharging for two weeks already. The birth control is Ortho Tri Cyclen Low
Why did you stop taking it for two weeks? Doing this has messed up your cycle. By skipping all those pills, you made yourself unprotected from pregnancy. Also, you confused your body. Birth control contains large amounts of hormones that alter ovulation. You shocked your body when you went on it, off it, and then on it again. This is why you are spotting and discharging. Please remember to take your birth control every day at the same time to prevent things like this from happening.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2013 • 2 answers
Posted 19 Feb 2015 • 1 answer
Posted 26 May 2015 • 1 answer
Posted 11 Jun 2016 • 0 answers
Posted 5 Nov 2016 • 0 answers